# SDR 97ZZZX1044

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727222
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 591005017
- Condition: Contaminated
- Location: Rudder
- Component: Parker, 591005017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC BLAST MEDIA WAS FOUND THROUGHOUT THE UNIT.  THE MAJORITY WAS FOUND IN THE PRESSURE AND RETURN FILTERS AND THE HYDRAULIC SOLENOID VALVE, P/N 59600-5003, S/N G194.
